Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Side effects of High Blood Pressure medicine

My husband was put on medication in October for his blood pressure . Since then (and through 2 different meds) he sleeps all the time, has anxiety attacks, lightheadedness and is generally stoned acting all the time. Has anyone else gone through this and is there light at the end of the tunnel? I need him back helping with our lives and business. Any advice will be greatly appreciated.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I suspect he is not telling his doctor all that the doctor needs to know to balance his medications properly, men are notorious for this, to their own detriment. I recommend you go with him to the next appointment and describe it all to the doctor. Your hubby could just be very sensitive and need reduced doses.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor